Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 6, Pages 1223–1226 (Mi dan36358)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Extreme points of a certain set of measurable vector functions of several variables and convexity of the values of vector integrals

V. I. Arkin, V. L. Levin

Central Economics and Mathematics Institute, USSR Academy of Sciences

Full text: PDF file (574 kB)

Bibliographic databases:
UDC: 519.21+519.53
Presented: Ю. В. Линник
Received: 02.03.1971

Citation: V. I. Arkin, V. L. Levin, “Extreme points of a certain set of measurable vector functions of several variables and convexity of the values of vector integrals”, Dokl. Akad. Nauk SSSR, 199:6 (1971), 1223–1226

Citation in format AMSBIB
\Bibitem{ArkLev71}
\by V.~I.~Arkin, V.~L.~Levin
\paper Extreme points of a certain set of measurable vector functions of several variables and convexity of the values of vector integrals
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 6
\pages 1223--1226
\mathnet{http://mi.mathnet.ru/dan36358}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0291788}
\zmath{https://zbmath.org/?q=an:0233.28015}


Linking options:
  • http://mi.mathnet.ru/eng/dan36358
  • http://mi.mathnet.ru/eng/dan/v199/i6/p1223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arkin, V. L. Levin, “Convexity of values of vector integrals, theorems on measurable choice and variational problems”, Russian Math. Surveys, 27:3 (1972), 21–85  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:53
    Full text:30

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022